# SDR AALA202402167667

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,446 hours, 14,995 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK VERY DIFFICULT TO OPERATE. FOUND AFT LEFT HAND LAVATORY DOOR UPPER TRACK ROLLER NOT FULLY SEATED IN ITS TRACK. RESEATED UPPER ROLLER AND DOOR AND LATCH. CHECK GOOD.
